# SDR SWAA2023121125549

- Difficulty date: November 28, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N8556Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63583
- Aircraft time: 19,573 hours, 9,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EMERGENCY LIGHTS INOP<[01] REMOVED REPLACED AND OPS CHECKED FWD SERVICE DOOR EMERGENCY BATTERY PACK PER AMM 33-51-06;[02] REMOVED REPLACED AND OPS CHECKED FWD SERVICE DOOR EMERGENCY BATTERY PACK PER AMM 33-51-06. INSPECTION C/W.
